# SDR C2XA09SH343

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 24,487 hours, 23,302 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Nacelle Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENG FWD LOWER YOKE FITTING CRACKED.  REMOVED AND REPLACED FWD LOWER YOKE FITTING IAW EC5450-01021.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
